# SDR 01FDEA01098

- Difficulty date: December 20, 2001
- Submitted: January 8, 2002
- Operation: Air carrier
- Aircraft: N198FE
- Make and model: Boeing 727-22
- Aircraft serial: 19154
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 1U109592
- Part serial: 4208
- Condition: Failed
- Location: L/E Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING T/O, NR 7 LEADING EDGE FAILED TO RETRACT.  REMOVED AND REPLACED SLAT ACT PER MM 27-81-032-4.
